Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 24
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Gauge theoretic invariants of Dehn surgeries on knots

Hans U Boden, Christopher M Herald, Paul A Kirk and Eric P Klassen

Geometry & Topology 5 (2001) 143–226

DOI: 10.2140/gt.2001.5.143

Forward citations
H U Boden, B Himpel, Splitting the spectral flow and the SU(3) Casson invariant for spliced sums, Algebraic & Geometric Topology 9 (2009) 865
S Gukov, Gauge theory and knot homologies, Fortschritte der Physik 55 (2007) 473
B Himpel, A splitting formula for the spectral flow of the odd signature operator on 3–manifolds coupled to a path of SU(2) connections, Geometry & Topology 9 (2005) 2261
P A Kirk, M Lesch, On the rho invariant for manifolds with boundary, Algebraic & Geometric Topology 3 (2003) 623
H Murakami, S Gukov, $${SL(2, \mathbb{C})}$$ Chern–Simons Theory and the Asymptotic Behavior of the Colored Jones Polynomial, Letters in Mathematical Physics 86 (2008) 79